# SDR FDEA201305291136

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT FS 680, RBL 64 INBD CHORD CORRODED.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-13, FIG 101, PAGE 105 DETAIL VIII, SECTION BB.  R & R CREASE BEAM IAW SRM 51-40-02 AND DWG 143N5520.  REPAIR IS CLASSIFIED AS A CATEGORY `A` MAJOR REPAIR.
